# SDR VNAA0407010

- Difficulty date: July 31, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 53 hours, 54 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CREW RECEIVED A LEFT HAND EMERGENCY EXIT DOOR AMBER CAS MESSAGE WHICH EXTINGUISHED AT 8,000 FEET.  MAINTENANCE THEN MEL'D THE EXIT DOOR IN ACCORDANCE WITH 52-70-03 CODE-C.
